# SDR UALA2013060303825

- Difficulty date: June 2, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 66,915 hours, 24,521 cycles
- Engine: Pwa PW2040
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Dirty
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMED INDICATOR LIGHT INOPERATIVE.   ALL OTHER INDICATIONS OPERATE NORMAL. CLEANED SWITCH AND LIGHT TESTED GOOD.
